# SDR 06FDEA04231

- Difficulty date: December 13, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 41,737 hours, 32,813 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1142 S25-27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF C CHECK MX, AAR AIRCRAFT SERVICES, IND CORROSION WAS FOUND COMMON TO THE FORWARD SIDE OF THE AFT FRAME AT THE NR 3 CARGO DOORWAY AT STA 1142.7 BETWEEN STRINGERS 25R AND 27R (RBL 26).  THE DAMAGE WAS BLENDED TO A 20:1 RATIO AND VERIFIED TO BE CRACK FREE.  THE DEEPEST   NOTED DAMAGE WAS .026" (32% MAT'L LOSS).  THERE ARE NO SRM REPAIRS FOR THIS FRAME, DATA WAS SUBMITTED TO BOEING FOR REPAIR, FRAMES ARE SUBJECT OF REFERENCE INSPECTIONS BUT THIS REPAIR IS NOT A DEVIATION TO THIS AD.  REPAIR ACCOMPLISHED ON EA 7-5310-106952.
